Alert archive / Colorado / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 56, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 8, 2020, 10:49 PM MDT for Logan County, Colorado. It was in force for 41 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2020, 10:49 PM MDT (04:49 UTC)
- Expired
- Jun 8, 2020, 11:30 PM MDT
- In force
- 41 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Logan County, CO
The radar
The Denver radar (KFTG), 144 km from the middle of the area, began a volume at 04:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 10:50 PM MDT | HAIL 1 | Sterling, CO | |
| Jun 8, 11:30 PM MDT | TSTM WND GST 60 | 3 Wsw Sterling, CO | AWOS STATION KSTK STERLING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 4.8 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 152 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 2968 m above ground
- 0-6 km bulk shear
- 77 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 221 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
881
WUUS55 KBOU 090449
SVRBOU
COC075-090530-
/O.NEW.KBOU.SV.W.0056.200609T0449Z-200609T0530Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Denver CO
1049 PM MDT Mon Jun 8 2020
The National Weather Service in Denver Colorado has issued a
* Severe Thunderstorm Warning for...
Central Logan County in northeastern Colorado...
* Until 1130 PM MDT.
* At 1049 PM MDT, a severe thunderstorm was located 8 miles southeast
of Atwood, or 11 miles south of Sterling, moving north at 30 mph.
HAZARD...Quarter size hail.
SOURCE...Trained weather spotters.
IMPACT...Damage to vehicles is expected.
* Locations impacted include...
Sterling, Iliff, North Sterling Reservoir, Padroni and Atwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
LAT...LON 4044 10309 4044 10330 4045 10330 4085 10340
4086 10303
TIME...MOT...LOC 0449Z 175DEG 18KT 4045 10319
HAIL...1.00IN
WIND...<50MPH
$$
COOPER2 follow-up statements
716 WWUS55 KBOU 090518 SVSBOU Severe Weather Statement National Weather Service Denver CO 1118 PM MDT Mon Jun 8 2020 COC075-090530- /O.CON.KBOU.SV.W.0056.000000T0000Z-200609T0530Z/ Logan CO- 1118 PM MDT Mon Jun 8 2020 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM MDT FOR CENTRAL LOGAN COUNTY... At 1118 PM MDT, a severe thunderstorm was located near Iliff, or 8 miles northeast of Sterling, moving north at 30 mph. HAZARD...Quarter size hail. SOURCE...Trained weather spotters. IMPACT...Damage to vehicles is expected. Locations impacted include... Northern Sterling, Iliff, North Sterling Reservoir and Padroni. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. Continuous cloud to ground lightning is occurring with this storm. Move indoors immediately. Lightning is one of nature's leading killers. Remember, if you can hear thunder, you are close enough to be struck by lightning. && LAT...LON 4064 10328 4085 10340 4086 10303 4064 10306 TIME...MOT...LOC 0518Z 189DEG 26KT 4071 10309 HAIL...1.00IN WIND...<50MPH $$ SCHLATTER
658
WWUS55 KBOU 090531
SVSBOU
Severe Weather Statement
National Weather Service Denver CO
1131 PM MDT Mon Jun 8 2020
COC075-090540-
/O.EXP.KBOU.SV.W.0056.000000T0000Z-200609T0530Z/
Logan CO-
1131 PM MDT Mon Jun 8 2020
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LOGAN COUNTY HAS
EXPIRED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been allowed to expire.
LAT...LON 4064 10328 4085 10340 4086 10303 4064 10306
TIME...MOT...LOC 0530Z 175DEG 18KT 4076 10310
$$
SCHLATTERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 9:29 PM MDT, 1 hour 20 minutes earlier.
Area forecast discussion, Jun 8, 9:29 PM MDT, 1 hour 20 minutes before
Area Forecast Discussion National Weather Service Denver/Boulder CO 929 PM MDT Mon Jun 8 2020 .UPDATE... Issued at 841 PM MDT Mon Jun 8 2020 Winds topped 60 mph this evening in few locations as the cold front moved across the plains. The leading edge of the front is moving into western Washington, as well as northern portions of Elbert and Lincoln counties at this time. Some timing adjustments may be needed regarding thunderstorms and showers around or after this evening and overnight. Strong northerly winds expected to continue overnight as the surface pressure gradient continues to strengthen. Overall however, do not expect to make any significant changes to the ongoing forecast. Snow showers already going on the high country, especially in the mountains north of I-70. Should start to see showers and thunderstorms spreading south and east into the Denver area and adjacent plains late evening and overnight. && .SHORT TERM...(This evening through Tuesday) Issued at 330 PM MDT Mon Jun 8 2020 The stage is setting up for an active evening as surface pressures over southeast Colorado continue to drop and a frontal boundary appears to be setting up over north central Colorado and southeast Wyoming. This cold front is forecast to race down across the plains this evening as an upper trough ejects over the state later tonight. When the cold front gets moving, it is going to be driven by very strong pressure rises, on the order of 15 mb/3 hours around midnight. Strong northerly winds will follow the front and a precipitation shield of moderate intensity will develop over the northeast Colorado plains. Rain on the plains is expected to continue well into Tuesday as the northerly winds gradually diminish. A High Wind Warning will be in effect across the plains tonight and through much of Tuesday. In the mountains, temperatures will be cold enough for moderate snow to fall above 9500 feet. Highway pass levels could see 4 to 8 inches of accumulation, with even higher amounts on peaks. Snow levels could drop down to 7500 feet or so, but with little accumulation below 9000 feet. A Winter Weather Advisory will be in effect for the mountain zones. .LONG TERM...(Tuesday night through Monday) Issued at 330 PM MDT Mon Jun 8 2020 Extended period quiets down after a bumpy weekend and start to the week. Departing upper low crosses Kansas Tuesday night, with much of the forecast area under north to northwest gradient flow. Tail end of 50+ kt 700 mb jet still clipping the northeast corner of Colorado Tuesday night, however stabilizing boundary layer should keep those winds from mixing down to the surface as Tuesday night progresses. Nevertheless have mixed in some higher wind speeds right at 00z Wednesday before things calm down. Wednesday into Thursday a broad flat upper ridge develops over the western US, with dry conditions and a warming trend. Ridge sharpens Friday into Saturday as a trough approaches the west coast. Rising heights aloft and a lee trough develops to create warmer temperatures and strengthening southerly flow on the plains. Temperatures continuing to rise to low to mid 90s in eastern Colorado heading into the weekend. The western US low moves onshore over the Pacific NW Saturday, shifting ridge east and opening Colorado up to south to southwesterly flow with more moisture moving in. Next chances for precip will be late Saturday when a weak wave moves across the state in southwest flow with chances for mountain showers and thunderstorms. Chances for mountain showers/thunderstorm persist Sunday and Monday with terrain forcing and available moisture. && .AVIATION...(For the 00Z TAFS through 00Z Tuesday evening) Issued at 841 PM MDT Mon Jun 8 2020 Strong northerly winds expected to continue following the passage of the cold front. Gusts of 45 to 55 knots will be possible this evening, but strong wind gusts 35 to 45 kts will continue overnight. Rain showers and possibly a few embedded thunderstorms are also expected overnight. ILS restrictions after midnight with ceiling 045-055 ft AGL. Could see MVFR/IFR ceiling restriction 008-015 ft AGL after midnight once the rain showers develop. Rising ceilings and an end to precipitation should occur after 9 AM on Tuesday. && .FIRE WEATHER... Issued at 841 PM MDT Mon Jun 8 2020 The Red Flag Warning for South Park and southern Lincoln county has expired. && .BOU WATCHES/WARNINGS/ADVISORIES... High Wind Warning until 6 PM MDT Tuesday for COZ046>051. Winter Weather Advisory until noon MDT Tuesday for COZ031-033- 034. High Wind Warning until 6 AM MDT Tuesday for COZ038>045. && UPDATE...Cooper SHORT TERM...Dankers LONG TERM...Hanson AVIATION...Cooper FIRE WEATHER...Cooper
Hazardous weather outlook, Jun 8, 11:11 AM MDT, 11 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Denver/Boulder CO 1111 AM MDT Mon Jun 8 2020 COZ030>051-091715- Jackson County Below 9000 Feet- West Jackson and West Grand Counties Above 9000 Feet- Grand and Summit Counties Below 9000 Feet- South and East Jackson/Larimer/North and Northeast Grand/ Northwest Boulder Counties Above 9000 Feet- South and Southeast Grand/West Central and Southwest Boulder/ Gilpin/Clear Creek/Summit/North and West Park Counties Above 9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet- Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear Creek/Northeast Park Counties Below 9000 Feet- Central and Southeast Park County- Larimer County Below 6000 Feet/Northwest Weld County- Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County- North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County- Elbert/Central and East Douglas Counties Above 6000 Feet- Northeast Weld County-Central and South Weld County-Morgan County- Central and East Adams and Arapahoe Counties- North and Northeast Elbert County Below 6000 Feet/North Lincoln County- Southeast Elbert County Below 6000 Feet/South Lincoln County- Logan County-Washington County-Sedgwick County-Phillips County- 1111 AM MDT Mon Jun 8 2020 ...HIGH FIRE DANGER PARK COUNTY AND SOUTHERN LINCOLN COUNTY... ...HIGH WINDS FOR NORTHEAST COLORADO PLAINS TONIGHT AND TUESDAY... This hazardous weather outlook is for northeast and north central Colorado. .DAY ONE...This Afternoon and Tonight Warm temperatures and gusty winds will increase the fire danger over Park County and the southern portions of Lincoln County through this afternoon. Burning is not recommended in these areas. This evening, a strong cold front will move over the northeast Colorado plains bringing high winds and then rainfall overnight. Northerly winds gusting up to 50 to 60 mph will be possible from the Wyoming border down to the Palmer Divide through the evening hours. Areas of blowing dust may be encountered as the cold front moves through. Power outages and tree damage will be possible. The rain that develops later in the evening will help to settle the dust picked up by the wind. Mountain areas will also get a taste of Winter overnight with light to moderate snow starting in the evening and continuing overnight. Snow accumulations of 4 to 9 inches will be possible at elevations above 9000 feet. Travelers are urged to slow down as roads could become slushy and slippery. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Strong northwest winds will continue over the eastern plains of Colorado on Tuesday with gusts up to 60 mph. Showers will end from west to east by midday Tuesday as the strong weather system moves out of the state. Much cooler temperatures are expected on Tuesday with highs only in the 60s over lower elevations. Dry conditions along with a warming trend are expected Wednesday and Thursday and then a slight chance of late day showers and thunderstorms return Friday through the weekend. and Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated today and tonight, however high wind and damage reports will be appreciated.
In the hours before
Local storm report, Jun 8, 9:03 PM MDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
903 PM MDT MON JUN 8 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0902 PM NON-TSTM WND GST 3 WSW STERLING 40.61N 103.26W
06/08/2020 M59 MPH LOGAN CO ASOS
0853 PM NON-TSTM WND GST AKRON 40.17N 103.22W
06/08/2020 M68 MPH WASHINGTON CO ASOS
ASOS STATION KAKO AKRON.
0852 PM HAIL 3 SE LOVELAND 40.40N 105.03W
06/08/2020 M0.75 INCH LARIMER CO PUBLIC
0845 PM NON-TSTM WND GST 2 SE STRASBURG 39.72N 104.28W
06/08/2020 M60 MPH ARAPAHOE CO MESONET
MESONET STATION DW9756 STRASBURG.
0815 PM NON-TSTM WND GST FORT MORGAN AIRPORT 40.33N 103.80W
06/08/2020 M61 MPH MORGAN CO AWOS
AWOS STATION KFMM FORT MORGAN.
0752 PM NON-TSTM WND GST 2 ENE WIGGINS 40.25N 104.04W
06/08/2020 M58 MPH MORGAN CO MESONET
MESONET STATION CO039 076W067 WIGGINS BIJOU
CREEK.
0744 PM NON-TSTM WND GST 2 SSE CENTENNIAL 39.57N 104.85W
06/08/2020 M59 MPH ARAPAHOE CO ASOS
ASOS STATION KAPA DENVER ARAPAHOE.
0742 PM TSTM WND GST 1 NNW BRIGGSDALE 40.64N 104.33W
06/08/2020 M62 MPH WELD CO MESONET
MESONET STATION CO043 014W176 BRIGGSDALE.
0740 PM NON-TSTM WND DMG 3 SW AURORA 39.68N 104.86W
06/08/2020 ARAPAHOE CO PUBLIC
1-INCH TREE LIMBS BROKEN; SHINGLES BLOWN
OFF.
0643 PM HAIL 2 SE GRANBY 40.07N 105.91W
06/08/2020 M0.88 INCH GRAND CO PUBLIC
&&Special weather statement, Jun 8, 9:24 PM MDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Denver CO
924 PM MDT Mon Jun 8 2020
COZ038-090430-
Larimer County Below 6000 Feet/Northwest Weld County CO-
924 PM MDT Mon Jun 8 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WELD AND EAST
CENTRAL LARIMER COUNTIES UNTIL 1030 PM MDT...
At 923 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Natural Fort to 4 miles southeast of
Wellington, or along a line extending from 16 miles south of
Cheyenne to 10 miles northeast of Fort Collins. Movement was north
at 40 mph.
Nickel size hail will be possible with these storms.
Locations impacted include...
Northeastern Fort Collins, Wellington, Pierce, Nunn, Carr, Rockport
and Natural Fort.
LAT...LON 4059 10476 4059 10507 4093 10505 4092 10502
4100 10496 4100 10471
TIME...MOT...LOC 0323Z 193DEG 58KT 4093 10491 4067 10493
COOPERLocal storm report, Jun 8, 9:32 PM MDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
932 PM MDT MON JUN 8 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM HAIL TIMNATH 40.53N 104.98W
06/08/2020 M1.00 INCH LARIMER CO PUBLIC
0907 PM HAIL WINDSOR 40.48N 104.91W
06/08/2020 M0.88 INCH WELD CO NWS EMPLOYEE
0905 PM HAIL 3 SW WINDSOR 40.46N 104.95W
06/08/2020 M0.75 INCH LARIMER CO PUBLIC
0902 PM NON-TSTM WND GST 3 WSW STERLING 40.61N 103.26W
06/08/2020 M59 MPH LOGAN CO ASOS
0858 PM HAIL 2 WSW KELIM 40.39N 104.98W
06/08/2020 M0.75 INCH LARIMER CO PUBLIC
0853 PM NON-TSTM WND GST AKRON 40.17N 103.22W
06/08/2020 M68 MPH WASHINGTON CO ASOS
ASOS STATION KAKO AKRON.
0852 PM HAIL 3 SE LOVELAND 40.40N 105.03W
06/08/2020 M0.75 INCH LARIMER CO PUBLIC
0845 PM NON-TSTM WND GST 2 SE STRASBURG 39.72N 104.28W
06/08/2020 M60 MPH ARAPAHOE CO MESONET
MESONET STATION DW9756 STRASBURG.
0815 PM NON-TSTM WND GST FORT MORGAN AIRPORT 40.33N 103.80W
06/08/2020 M61 MPH MORGAN CO AWOS
AWOS STATION KFMM FORT MORGAN.
0752 PM NON-TSTM WND GST 2 ENE WIGGINS 40.25N 104.04W
06/08/2020 M58 MPH MORGAN CO MESONET
MESONET STATION CO039 076W067 WIGGINS BIJOU
CREEK.
0744 PM NON-TSTM WND GST 2 SSE CENTENNIAL 39.57N 104.85W
06/08/2020 M59 MPH ARAPAHOE CO ASOS
ASOS STATION KAPA DENVER ARAPAHOE.
0742 PM TSTM WND GST 1 NNW BRIGGSDALE 40.64N 104.33W
06/08/2020 M62 MPH WELD CO MESONET
MESONET STATION CO043 014W176 BRIGGSDALE.
0740 PM NON-TSTM WND DMG 3 SW AURORA 39.68N 104.86W
06/08/2020 ARAPAHOE CO PUBLIC
1-INCH TREE LIMBS BROKEN; SHINGLES BLOWN
OFF.
0643 PM HAIL 2 SE GRANBY 40.07N 105.91W
06/08/2020 M0.88 INCH GRAND CO PUBLIC
&&Special weather statement, Jun 8, 10:11 PM MDT, 38 minutes before
Special Weather Statement
National Weather Service Denver CO
1011 PM MDT Mon Jun 8 2020
COZ038-043-090500-
Central and South Weld County CO-
Larimer County Below 6000 Feet/Northwest Weld County CO-
1011 PM MDT Mon Jun 8 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WELD AND
NORTHEASTERN LARIMER COUNTIES UNTIL 1100 PM MDT...
At 1010 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from Fort Collins to 3 miles north of Johnstown, or
along a line extending from 42 miles southwest of Cheyenne to 10
miles west of Greeley. Movement was northeast at 35 mph.
Nickel size hail will be possible with these storms.
Locations impacted include...
Fort Collins, Greeley, Loveland, Windsor, Johnstown, Wellington,
Milliken, Berthoud, Eaton, Severance, Ault, Pierce, Timnath, Nunn,
Purcell, Carr, Teds Place, Bellvue and Lucerne.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare for sudden gusty winds. Secure loose objects and move to a
safe shelter inside a building or vehicle.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4097 10497 4067 10455 4026 10487 4033 10506
4053 10519 4053 10517 4057 10518 4062 10522
4081 10519 4083 10516 4086 10517 4087 10514
4086 10512 4091 10512 4093 10508 4092 10502
TIME...MOT...LOC 0410Z 210DEG 58KT 4058 10511 4039 10495
COOPERLocal storm report, Jun 8, 10:15 PM MDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
1015 PM MDT MON JUN 8 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1012 PM HAIL 2 WNW FORT COLLINS 40.56N 105.11W
06/08/2020 M0.75 INCH LARIMER CO PUBLIC
1010 PM HAIL 4 SW TIMNATH 40.48N 105.04W
06/08/2020 M0.88 INCH LARIMER CO TRAINED SPOTTER
1008 PM HAIL 1 W TIMNATH 40.52N 105.00W
06/08/2020 U0.75 INCH LARIMER CO PUBLIC
0932 PM NON-TSTM WND GST 2 W KEENESBURG 40.11N 104.57W
06/08/2020 M64 MPH WELD CO MESONET
MESONET STATION CO038 076E037 KEENESBURG.
0930 PM NON-TSTM WND GST 1 E LIMON 39.27N 103.67W
06/08/2020 M70 MPH LINCOLN CO ASOS
ASOS STATION KLIC LIMON.
0910 PM HAIL TIMNATH 40.53N 104.98W
06/08/2020 M1.00 INCH LARIMER CO PUBLIC
0907 PM HAIL WINDSOR 40.48N 104.91W
06/08/2020 M0.88 INCH WELD CO NWS EMPLOYEE
0905 PM NON-TSTM WND GST 3 WSW STERLING 40.62N 103.27W
06/08/2020 M59 MPH LOGAN CO AWOS
AWOS STATION KSTK STERLING.
0905 PM HAIL 3 SW WINDSOR 40.46N 104.95W
06/08/2020 M0.75 INCH LARIMER CO PUBLIC
0858 PM HAIL 2 WSW KELIM 40.39N 104.98W
06/08/2020 M0.75 INCH LARIMER CO PUBLIC
0853 PM NON-TSTM WND GST AKRON 40.17N 103.22W
06/08/2020 M68 MPH WASHINGTON CO ASOS
ASOS STATION KAKO AKRON.
0852 PM HAIL 3 SE LOVELAND 40.40N 105.03W
06/08/2020 M0.75 INCH LARIMER CO PUBLIC
0845 PM NON-TSTM WND GST 2 SE STRASBURG 39.72N 104.28W
06/08/2020 M60 MPH ARAPAHOE CO MESONET
MESONET STATION DW9756 STRASBURG.
0830 PM NON-TSTM WND GST 5 N PAWNEE PASS 40.70N 103.48W
06/08/2020 M60 MPH LOGAN CO AWOS
AWOS STATION K1MW MIKE MADIS.
0815 PM NON-TSTM WND GST FORT MORGAN AIRPORT 40.33N 103.80W
06/08/2020 M61 MPH MORGAN CO AWOS
AWOS STATION KFMM FORT MORGAN.
0808 PM TSTM WND GST 5 N PAWNEE BUTTES 40.88N 104.00W
06/08/2020 M63 MPH WELD CO AWOS
AWOS STATION K1OW OSCAR MADIS.
0752 PM NON-TSTM WND GST 2 ENE WIGGINS 40.25N 104.04W
06/08/2020 M58 MPH MORGAN CO MESONET
MESONET STATION CO039 076W067 WIGGINS BIJOU
CREEK.
0744 PM NON-TSTM WND GST 2 SSE CENTENNIAL 39.57N 104.85W
06/08/2020 M59 MPH ARAPAHOE CO ASOS
ASOS STATION KAPA DENVER ARAPAHOE.
0742 PM TSTM WND GST 1 NNW BRIGGSDALE 40.64N 104.33W
06/08/2020 M62 MPH WELD CO MESONET
MESONET STATION CO043 014W176 BRIGGSDALE.
0740 PM NON-TSTM WND DMG 3 SW AURORA 39.68N 104.86W
06/08/2020 ARAPAHOE CO PUBLIC
1-INCH TREE LIMBS BROKEN; SHINGLES BLOWN
OFF.
0643 PM HAIL 2 SE GRANBY 40.07N 105.91W
06/08/2020 M0.88 INCH GRAND CO PUBLIC
&&Special weather statement, Jun 8, 10:43 PM MDT, 6 minutes before
Special Weather Statement
National Weather Service Denver CO
1043 PM MDT Mon Jun 8 2020
COZ042-044-048-049-090545-
Washington County CO-Morgan County CO-Logan County CO-
Northeast Weld County CO-
1043 PM MDT Mon Jun 8 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WELD...NORTHEASTERN
MORGAN...NORTH CENTRAL WASHINGTON AND LOGAN COUNTIES UNTIL 1145 PM
MDT...
At 1042 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 4 miles southwest of Willard to 6 miles
southwest of Akron, or along a line extending from 20 miles southwest
of Sterling to 31 miles west of Yuma. Movement was north at 30 mph.
Nickel size hail will be possible with these storms. Hail may
accumulate on roadways causing hazardous travel.
Locations impacted include...
Sterling, Akron, Merino, Iliff, Peetz, Prewitt Reservoir, Padroni,
Atwood, North Sterling Reservoir, Willard, Westplains, Burdett, Logan
Corners, Midway and Pawnee Pass.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare for sudden gusty winds. Secure loose objects and move to a
safe shelter inside a building or vehicle.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4034 10294 3999 10336 4051 10360 4100 10387
4100 10305
TIME...MOT...LOC 0442Z 175DEG 18KT 4050 10355 4011 10332
COOPERThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 6:48 PM MDT | Severe Thunderstorm Warning | BOU | Grand | 20 min |
| Jun 8, 7:39 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 51 min |
| Jun 8, 8:15 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 22 min |
| Jun 8, 9:24 PM MDT | Special Weather Statement | BOU | Weld | 66 min |
| Jun 8, 10:11 PM MDT | Special Weather Statement | BOU | Weld | 49 min |
| Jun 8, 10:43 PM MDT | Special Weather Statement | BOU | Logan | 62 min |
| Jun 8, 11:46 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Morgan, Washington | 29 min |
| Jun 8, 11:53 PM MDT | Special Weather Statement | BOU | Phillips | 52 min |
| Jun 9, 12:15 AM MDT | Special Weather Statement | BOU | Morgan | 45 min |
| Jun 9, 12:43 AM MDT | Severe Thunderstorm Warning | BOU | Logan, Phillips, Sedgwick, Washington | 47 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.